Approximation by Modified Meyer–König and Zeller Operators via Power Series Summability Method

Naim L. Braha, Toufik Mansour, M. Mursaleen

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we study the Korovkin-type theorem for modified Meyer–König and Zeller operators via A-statistical convergence and power series summability method. The rate of convergence for this new summability methods is also obtained with the help of the modulus of continuity. Further, we establish Voronovskaya-type and Grüss–Voronovskaya-type theorems for A-statistical convergence.

Original languageEnglish
Pages (from-to)2005-2019
Number of pages15
JournalBulletin of the Malaysian Mathematical Sciences Society
Volume44
Issue number4
DOIs
StatePublished - Jul 2021

Bibliographical note

Publisher Copyright:
© 2020, Malaysian Mathematical Sciences Society and Penerbit Universiti Sains Malaysia.

Keywords

  • A-statistical convergence
  • Korovkin-type theorem
  • Modified Meyer–König and Zeller operators
  • Power series summability method
  • Rate of convergence
  • Voronovskaya-type theorem

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'Approximation by Modified Meyer–König and Zeller Operators via Power Series Summability Method'. Together they form a unique fingerprint.

Cite this